# SDR CALA2022081602070

- Difficulty date: August 12, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N843UA
- Make and model: Airbus A319-131
- Aircraft serial: 1573
- Aircraft time: 61,196 hours, 26,632 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Door Sill
- Part number: D5348004320601
- Condition: Corroded
- Location: Door 2l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SILL @ FR68 AFT OF GIRT BAR FITTING CORRODED GENERATED B Y V079881 AT HAECO LCQ PER NR 9296291 (26291) A3NB-53-3-6222 REMOVED AND REPLACED L-2 DOOR SILL AT FR 66-68 PART #D5348004320 601 PO:#1116536.1 IAW A319 SRM 51-72-11-911-001 AND SRM 51-42-11 -001 PERFORMED BY V052030 INSP BY V892285
